# SDR GAIA9886

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N564PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47062
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911403
- Condition: Cracked
- Location: Bs 69
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOR AD 96-11-11 CRACKS WERE FOUND ON THE FUSELAGE NOSE SKIN AT STATION 69.  THE SKIN WAS REPAIRED IAW DOUGLAS DC-9 SB 53-262.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
